# SDR AALA201909129010

- Difficulty date: August 16, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 87,184 hours, 24,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SKIN INNER SURFACE BETWEEN BS 1680 AND BS 1701, BETWEEN S29L AND S26R. REPAIRED SKIN PER EA 297530 AND SRM 53-00-01.
